MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL FEM COMP STD; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL FEM COMP STD; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6495-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left total femur was revised.As reported: "pt.Presented with symptoms of an acute infection, lab-work and imaging determined the patient had an acute infection of the left-thigh.Surgeon performed an i&d of the patient¿s thigh and hip and determined it¿d be best to extend the incision down to the knee to ensure proper i&d of the patient¿s gmrs total-femur construct.Surgeon replaced all components listed on the original surgery-sheet except for the all-poly tibial component.It was considered well fixed and left in-situ.No complaints filed against the implants themselves.".
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: uhr bipolar 26x52mm; cat# uh1-52-26; lot#lw35y1 gmrs dist fem comp std l 65mm; cat#64952030; lot#lel6p mrhk femoral bushing; cat#64812110; lot#lkh493 26mm +4 lfit v40 head; cat# 6260-9-226; lot#84509506 mrhk femoral bushing; cat#64812110; lot#lkn210 medium krh all poly tibia 16mm; cat#64852216; lot#rth0112 mrhk bumper insert - neutral; cat#64812130; lot#lkb218 mrh axle; cat#64812120; lot#ctd62955 gmrs extension piece 220; cat#64956220; lot#h779a gmrs connection piece 90mm lft; cat#64956009; lot#ctd27776a gmrs extension piece 60mm; cat#64956060; lot#n2b3l mrh xs/s/m long xover; cat#64812103; lot#172782d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.

Brand Name
PROXIMAL FEM COMP STD
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14780547
Report Number0002249697-2022-00894
Device Sequence Number14936541
Product Code KRO
UDI-Device Identifier07613327048704
UDI-Public07613327048704
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6495-1-001
Device Catalogue Number64951001
Device Lot NumberNBB2N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale